# SDR SWAA2016050951652

- Difficulty date: May 2, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 39,589 hours, 23,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER EXTERIOR FUSELAGE STRINGER CORRODED AT BS 500D, BETWEEN STRINGER 27L - 27R.  R & R STRINGER IAW SRM & DWG.
